hi, im a 20 year old male and have never had a problem in my life until bout 3 months ago when i took viagra as a joke with my mates, stupidest thing ive ever done. 3 days later i went to hospital was getting all tingly and thought i was going to have a heart attack. They put me on the heart machine and that and everything was fine, gave me some valium and sent me home and said it would go away. 2 weeks later i was still getting tingles throughout my body and felt like ym heart was skipping a beat or something and couldnt sleep so i went back to the doctor, he checked me out again and said it must be anxiety. Gave me some drugs for that but still right now, im getting tingling toes, a headache and can like feel my heart beating or something and i have trouble sleeping at night and im so sick of it. what the hell is happening?
i been haveing the samething cramps in my legs tingles in my feet and arms i get them in my legs i get thm throughout the body to do u feel like you may be stress out thinking about it that something can be wrong it could be stress me myself cant belive when the doctors say it could be anxiety because the way i feel but maybe it could just be that do u have a family doctor tell them its not working you are still having the symtoms and your scared maybe they can give you more test
myself getting tingling / twitches all over body (face,leg,arm,stomach, genital area etc) due to HIV anxiety..being guilty, fear, depressed...
I lost my mind and getting worried eventhough my tests were came back ok..
I'm on my way to get a neurologist appointment soon...
i'm tired of facing this problem everyday...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.